# SDR AALA202502036487

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 28,617 hours, 12,134 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 8358
- Condition: Faulted
- Location: Zone 600 Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS NOT IN COMMANDED POSITION UNABLE TO EXTEND OR RETRACT AT FLAPS 25; AIRCRAFT LANDED SAFELY AT ORD. BITE OF FSEU SHOWS MAINT MSG 27-52260 TRAILING EDGE FLAP SENSOR RIGHT FAULT. RIGHT SENSOR READS 219.7 LEFT READS 210.7 AND NEEDLES IN COCKPIT ARE SPLIT. REMOVED AND REPLACED RIGHT POSITION SENSOR PER MM 27-58-01. GROUND CHECKS NORMAL FLAPS RUN PER MM.
